1Alikakos, N. D.. An application of the invariance principle to reaction-diffusion equations. J. Differential Equations 33 (1979), 201–225.
2Amann, H.. Global existence for semilinear parabolic systems. J. Reine Angew. Math. 360 (1985), 47–83.
3Bhatia, N. and Szego, G.. Stability Theory of Dynamical Systems (Berlin: Springer, 1970).
4Blat, J. and Brown, K. J., Bifurcation of steady–state solutions in predator-prey and competition systems. Proc. Roy. Soc. Edinburgh Sect. A 97 (1984), 21–34.
5Brown, K. J.. Nontrivial solutions of predator-prey systems with small diffusion. Nonlinear Anal. 11 (1987), 685–689.
6Brown, P. N.. Decay to uniform states in ecological interactions. SIAM J. Appl. Math. 38 (1980), 22–37.
7Butler, G., Freedman, H. and Waltman, P.. Uniformly persistent dynamical systems. Proc. Amer. Math. Soc. 96 (1986), 425–430.
8Cantrell, R. S. and Cosner, C.. Diffusive logistic equations with indefinite weights: population models in disrupted environments. Proc. Roy. Soc. Edinburgh Sect. A 112 (1989), 293–318.
9Cantrell, R. S. and Cosner, C.. On the steady-state problem for the Volterra-Lotka competition model with diffusion. Houston J. Math. 13 (1987), 337–352.
10Cantrell, R. S. and Cosner, C.. On the uniqueness and stability of positive solutions in the Lotka-Volterra competition model with diffusion. Houston J. Math. 15 (1989), 341–361.
11Cosner, C.. Eigenvalue problems with indefinite weights and reaction-diffusion models in population dynamics. In Reaction-Diffusion Equations, eds Brown, K. J. and Lacey, A. A. (Oxford: Oxford University Press. 1990).
12Cosner, C. and Lazer, A. C.. Stable coexistence states in the Volterra-Lotka competition model with diffusion. SIAM J. Appl. Math. 44(1984). 1112–1132.
13Dancer, E. N.. On positive solutions of some pairs of differential equations. Trans. Amer. Math. Soc. 284(1984), 729–743.
14Dancer, E. N.. On positive solutions of some pairs of differential equations II. J. Differential Equations 60 (1985), 236–258.
15De Mottoni, P. and Rothe, F.. Convergence to homogeneous equilibrium states for generalized Volterra-Lotka systems. SIAM J. Appl. Math. 37 (1979), 648–663.
16Dunbar, S. R., Rybakowski, K. P. and Schmitt, K.. Persistence in models of predator-prey populations with diffusion. J. Differential Equations 65 (1986), 117–138.
17Fife, P. C.. Mathematical Aspects of Reacting and Diffusing Systems, Lecture Notes in Biomathematics 28 (Berlin: Springer, 1979).
18Friedman, A.. Partial Differential Equations (New York: Holt, Rinehart and Winston, 1969).
19Friedman, A.. Partial Differential Equations of Parabolic Type (Englewood Cliffs, N.J.: Prentice Hall, 1964).
20Hale, J. K. and Waltman, P.. Persistence in infinite dimensional systems. SIAM J. Appl. Math. 20 (1989), 388–395.
21Henry, D.. Geometric Theory of Semilinear Parabolic Equations, Lecture Notes in Mathematics 840 (Berlin: Springer, 1981)
22Hess, P. and Kato, T.. On some linear and nonlinear eigenvalue problems with an indefinite weight function. Comm. Partial Differential Equations 5 (1980), 999–1030.
23Hofbauer, J. and Sigmund, K.. Dynamical Systems and the Theory of Evolution (Cambridge: Cambridge University Press, 1988).
24Hutson, V.. A theorem on average Liapunov functions. Monatsh. Math. 98 (1984), 267–275.
25Hutson, V.. The existence of an equilibrium for permanent systems. Rocky Mountain J. Math. 20 (1990), 1033–1040.
26Hutson, V. and Moran, W.. Repellers in reaction-diffusion systems. Rockv Mountain J. Math. 17 (1987), 301–314.
27Hutson, V. and Schmitt, K.. Permanence in dynamical systems. Math. Biosci. 8 (1992), 1–71.
28Levin, S.. Population models and community structure in heterogeneous environments. In Mathematical Ecology, eds Hallam, T. G. and Levin, S., Biomathematics 17 (Berlin: Springer, 1986).
29Li, L.. Coexistence theorems of steady-states for predator-prey interacting systems, Trans. Amer. Math. Soc. 305 (1988), 143–166.
30Li, L.. Global positive coexistence of a nonlinear elliptic biological interacting model. Math. Biosci. 97 (1989), 1–15.
31Li, L. and Logan, R.. Positive solutions to general elliptic competition models. J. Differential and Integral Equations 4 (1991) 817–834.
32Manes, A. and Micheletti, A. M.. Un'estensione della teoria variazionale classica degli antovalori per operatori ellittici del secondo ordine. Boll. Un. Mat. Ital. 7 (1973), 285–301.
33Mora, X.. Semilinear parabolic problems define semiflows in Ck spaces. Trans. Amer. Math. Soc. 278(1983), 21–55.
34Okubo, A.. Diffusion and Ecological Problems: Mathematical Models, Biomathematics 10 (Berlin: Springer, 1980).
35Protter, M. H. and Weinberger, H. F.. Maximum Principles in Differential Equations (Englewood Cliffs, N.J.: Prentice Hall, 1967).
36Redheffer, R. and Walter, W.. Invariant sets for systems of partial differential equations. Arch. Rational Mech. Anal. 67 (1977), 41–52.
37Smoller, J.. Shock Waves and Reaction-Diffusion Equations (Berlin: Springer, 1983).
38Zeidler, E.. Nonlinear Functional Analysis and its Applications, vol. II, (Berlin: Springer, 1986).